THERMODYNAMICAL PROPERTIES OF A CLASS OF SOLVABLE STATISTICAL-MODELS FOR HADRONIC MATTER

Miller D (1979)
JOURNAL OF MATHEMATICAL PHYSICS 20(5): 801-809.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF MATHEMATICAL PHYSICS
Band
20
Zeitschriftennummer
5
Seite
801-809
ISSN
PUB-ID

Zitieren

Miller D. THERMODYNAMICAL PROPERTIES OF A CLASS OF SOLVABLE STATISTICAL-MODELS FOR HADRONIC MATTER. JOURNAL OF MATHEMATICAL PHYSICS. 1979;20(5):801-809.
Miller, D. (1979). THERMODYNAMICAL PROPERTIES OF A CLASS OF SOLVABLE STATISTICAL-MODELS FOR HADRONIC MATTER. JOURNAL OF MATHEMATICAL PHYSICS, 20(5), 801-809. doi:10.1063/1.524152
Miller, D. (1979). THERMODYNAMICAL PROPERTIES OF A CLASS OF SOLVABLE STATISTICAL-MODELS FOR HADRONIC MATTER. JOURNAL OF MATHEMATICAL PHYSICS 20, 801-809.
Miller, D., 1979. THERMODYNAMICAL PROPERTIES OF A CLASS OF SOLVABLE STATISTICAL-MODELS FOR HADRONIC MATTER. JOURNAL OF MATHEMATICAL PHYSICS, 20(5), p 801-809.
D. Miller, “THERMODYNAMICAL PROPERTIES OF A CLASS OF SOLVABLE STATISTICAL-MODELS FOR HADRONIC MATTER”, JOURNAL OF MATHEMATICAL PHYSICS, vol. 20, 1979, pp. 801-809.
Miller, D.: THERMODYNAMICAL PROPERTIES OF A CLASS OF SOLVABLE STATISTICAL-MODELS FOR HADRONIC MATTER. JOURNAL OF MATHEMATICAL PHYSICS. 20, 801-809 (1979).
Miller, David. “THERMODYNAMICAL PROPERTIES OF A CLASS OF SOLVABLE STATISTICAL-MODELS FOR HADRONIC MATTER”. JOURNAL OF MATHEMATICAL PHYSICS 20.5 (1979): 801-809.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

Inspire: 135673

Suchen in

Google Scholar